Search the Community
Showing results for tags 'erectile dysfunction'.
Hi I am 29 years old and have been diagnosed with Bipolar Disorder and have recently taken a Zyprexa medication that has caused me to have Erectile Dysfunction. I have switched to a previous medication Seroquel which did not cause erectile dysfunction before, but I am still experiencing erectile dysfunction. I am unable to get or maintain an erection. I have been given Cialis by a urologist to help with the problem, but I am afraid of side effects that can cause vision loss to blindness as well as hearing loss or deafness. What should I do? Is it safe to take the Cialis?
Hello, I'm 25 and was hospitalized in September 2014 for manic episodes. The doctors put me on 3mg of risperidone (risperdal) and 750mg of depakote daily. After 9 months of taking the medication I really started to see a decline in sexual drive and performance; my libido was essentially taken away. The risperidone/depakote pretty much kills orgasm and gives me erectile issues... I can't maintain an erection. It's like getting your manhood stripped. I feel helpless, I'm at wits end, and I don't know what to do. I talked to my psychiatrist about my erectile dysfunction issues and he decided to lower the risperidone to 1mg and leave the depakote the same. So I've been on 1mg of risperidone for the past month but lowering the medication didn't really do anything. How am I still having this erectile dysfunction problem if I'm only on 1mg of risperidone and 750mg of depakote daily? The bigger question is how am I going to be able to solve this problem that's making me question whether I want to live anymore. My penis was my biggest asset, no pun intended. But now if I don't have that, I feel useless and like nothing, worthless. It's like I'm half a man because I'm only 25 and am already having erectile dysfunction. I don't want to have to start taking any more pills to solve this problem! No viagra, wellbutrin, or any other pill. I ultimately want to get off this medication so I can live my life normally without dependence on any pharmaceutical drug. I'm tired of being a chemical prisoner and just want to live the rest of my 20s like a man should, with a lot of sex. What should I do?
Hi, I was hospitalized after a bipolar episode and given a mood stablizer and olanzapine(Zyprexa) for the 3 weeks I stayed there. After being released, I was switched to risperidone for 3 or so months, I experienced extreme sexual dysfunction while on it that has not gone away since I discontinued it two months ago. I have erectile dysfunction to the point of not being able to get a semi erection for more than a few seconds before it becomes flaccid again, if I do orgasm then it's weak and premature. I thought that these effects were only for the duration of taking the medicine, I didn't expect them to continue 2 months after discontinuing it, I checked my testosterone and it's low which might explain the low libido. Please help me, I feel like I've been castrated because of this medicine, it's been driving me to the point of being suicidal and making me more depressed. I just want to live a normal life again and feel pleasure as I once did before. I've only found other stories of people who haven't recovered from this which scares me. Thanks